MAUDE Adverse Event Report: SYMMETRY SURGICAL INC. RAPIDCLEAN MICRO KERRISON RONGEUR; CERAMIC COATED CONVERTIBLE MCRO KERRISON RONGEUR

SYMMETRY SURGICAL INC. RAPIDCLEAN MICRO KERRISON RONGEUR; CERAMIC COATED CONVERTIBLE MCRO KERRISON RONGEUR
Model Number 58-2180-BD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices were returned to the mfr for evaluation, symmetry sales rep and mfr stated that all instruments were not well maintained.The instruments were all very dry and showed no signs of being lubricated.The (symmetry) sales rep has worked with the customer to educate on how to care for these instruments.Symmetry is in the process of implementing an updated ifu that will indicate where to lubricate these instruments to prevent the screw from backing out.
 
Event or Problem Description
Micro kerrison rongeur screw came out during a case and fell onto the floor.However, the screw was never returned to spd so facility cannot return with the device.

Brand Name
RAPIDCLEAN MICRO KERRISON RONGEUR
Common Device Name
CERAMIC COATED CONVERTIBLE MCRO KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL INC.
3034 owen dr
antioch TN 37013 0000
MDR Report Key5404350
Report Number3007208013-2016-00002
Device Sequence Number10823359
Product Code HTX
UDI-Device Identifier00887482102213
UDI-Public00887482102213
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Risk Manager
Remedial Action Repair,Replace
Report Date (Section B) 01/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number58-2180-BD
Device Catalogue Number58-2180-BD
Device Lot NumberBJ0714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2015
Distributor Facility Aware Date12/17/2015
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1